# SDR CALA2014102401384

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11434
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 OP2 FOUND CRACK INDICATION ON INBD RIVET HOLE FRAME 867R.  REPAIRED IAW ECRA 5310-06287.  ACCOMPLISHED INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
